MAUDE Adverse Event Report: Q CORE MEDICAL LTD. AP431-01 HCR; ADMINISTRATION SET

Q CORE MEDICAL LTD. AP431-01 HCR; ADMINISTRATION SET
Catalog Number 12000-000-0027-00
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: "iv setting leaking above upper back check valve - administration set type: 12000-000-0027- ap431-01 - infusion set with vented/non-vented drip chamber,back check valve, 2 needleless y-site, was there a prime performed:yes, pump or manual: manual.Human harm: no, delay in therapy: no, medical intervention needed: no.".
 
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: "iv setting leaking above upper back check valve".

Brand Name
AP431-01 HCR
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key6049576
Report Number3010293992-2016-00237
Device Sequence Number13526656
Product Code FPA
UDI-Device Identifier17290109150519
UDI-Public17290109150519
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12000-000-0027-00
Device Lot Number16385-01
Distributor Facility Aware Date09/30/2016
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/23/2016
Supplement Report FDA Received Date04/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1